Distance and Degree Based Topological Polynomial and Indices of X-Level Wheel Graph

Hasan A., Qasmi M. H. A., Alsinai A., Alaeiyan M., Farahani M. R., Cancan M.

Journal of Prime Research in Mathematics, vol.17, no.2, pp.39-50, 2021 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2021
  • Journal Name: Journal of Prime Research in Mathematics
  • Journal Indexes: Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.39-50
  • Keywords: indices, M-polynomial, Wheel graph
  • Van Yüzüncü Yıl University Affiliated: Yes


© 2021In this paper we discussed the partitioning of the wheel graph and we calculate the M-polynomial, Hosoya polynomial, Harary polynomial, Schultz polynomial, Modified Schultz polynomial, Eccentric connectivity polynomial, Modified Wiener index, Modified Hyper Wiener index, Generalized Harary index, Multiplicative Wiener index, Schultz index, Modified Schultz index, Eccentric connectivity index and also derived the Randic index, Generalized Randic index, First Zagreb, Second Zagreb, Second Modified Zagreb, General Randic and Inverse General Randic, Harmonic, Symmetric Division and Inverse Sum index of generalized wheel networks Wx,y.